# SDR IPXA2015041688148

- Difficulty date: April 16, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 23,494 hours, 14,552 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536140
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MECHANIC REQUEST MAIN DECK FLOOR PANEL 242XAF, PN144N5361-40 HAS EDGE DAMAGE.1.  FABRICATED THE FLOOR PANEL IAW SREO.
